advertisement
Question
Posted by: jacqui | 2011/08/22

mirena urgent please

please help im getting the mirena inserted tomorrow as all the birth control methods dont work with my system as its all hormones and it causes constant heavy bleeding my entire life, when ive gone off all contraception my periods are normal and its great. question ......am i getting myself into something i shouldnt as ive just read comments about it being terrible, mood swings, depression, anger, bladder infections please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It varies from person to person. If you need contraception, you have to use something. Irregular spotting is a common side effect though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/08/29

It varies from person to person. If you need contraception, you have to use something. Irregular spotting is a common side effect though.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement